# SDR HNAA2021092700472

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 41,386 hours, 36,977 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  658     36-21  2148011  24SEP21  ROC  CLOSE
      BLEED 1 LEAK SHORTLY AFTER LIFTOFF WITH TO1 THRUST  .... T/S BLEED LEAK FOUND HOT SECTION AT PANEL 414DB, OPENED PANEL IAW AMM 06 43 00. FOUND HOT SECTION ACROSS FROM EBV1. R+R EBV1 IAW AMM 36 11 05. PERFORMED ENG RUNS, NO FIX R+R PRE COOLER #1, REPLACED O RING ON #1 FAN AIR THERMOSTAT, R+R LH PYLON DUCT LEAK THERMAL SWITCH, R+R APU BLEED AIR CHECK VLV, ALL NO FIX. FOUND AFT LOWER SIDE CARGO DOOR BLEED COUPLING LOOSE. TIGHTED PER AMM 36 11 09. OPS AND LEAK CHECK GOOD.
